Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#287127] of Ingrid Daubechies

Papers Published

  1. Daubechies, I; Klauder, JR; Paul, T, Wiener measures for path integrals with affine kinematic variables, Journal of Mathematical Physics, vol. 28 no. 1 (January, 1987), pp. 85-102, AIP Publishing, ISSN 0022-2488 [doi]
    (last updated on 2019/08/25)

    The results obtained earlier have been generalized to show that the path integral for the affine coherent state matrix element of a unitary evolution operator exp(-iTH) can be written as a well-defined Wiener integral, involving Wiener measure on the Lobachevsky half-plane, in the limit that the diffusion constant diverges. This approach works for a wide class of Hamiltonians, including, e.g., -d2/dx2 + V(x) on L2(ℝ +), with V sufficiently singular at x = 0. © 1987 American Institute of Physics.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320